MathSciNet Relay Station
MathSciNet bibliographic data
MR1377003 (97i:46082) 46G10 (47B38)
Piñeiro, Cándido On $p$-summable sequences in the range of a vector measure. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2073–2082.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement